Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Apr 9, 2008, 10:03 PM CDT for Labette County, Kansas. It took effect at Apr 10, 2008, 1:42 PM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 10:03 PM CDT (03:03 UTC)
- In effect from
- Apr 10, 2008, 1:42 PM CDT
- Expired
- Apr 12, 2008, 7:05 AM CDT
- In force
- 41 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Labette County, KS
The radar
The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River at Oswego (OSWK1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 100303
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED APR 09 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-101503-
/O.NEW.KICT.FL.W.0001.080410T1525Z-080411T2230Z/
/PPFK1.1.ER.080410T1525Z.080411T0000Z.080411T1030Z.NO/
1003 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THURSDAY MORNING.
THE RIVER WILL CREST NEAR 21.5 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
PARSONS 21.0 15.1 WED 9 PM 20.6 20.9 18.2
$$
KSC099-101502-
/O.NEW.KICT.FL.W.0002.080411T1200Z-080412T0600Z/
/OSWK1.1.ER.080411T1200Z.080411T1200Z.080411T1200Z.NO/
1003 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM FRIDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
OSWEGO 17.0 8.8 WED 7 AM 12.5 17.0 14.2
$$11 follow-up statements
000
WGUS43 KICT 100729
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
229 AM CDT THU APR 10 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-101929-
/O.EXT.KICT.FL.W.0001.080410T1320Z-080412T2100Z/
/PPFK1.2.ER.080410T1320Z.080411T0000Z.080412T0900Z.NO/
229 AM CDT THU APR 10 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS MORNING TO SATURDAY AFTERNOON.
* AT 1:00 AM THURSDAY THE STAGE WAS 16.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED THIS MORNING. THE RIVER
WILL CREST NEAR 23.3 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 16.9 THU 1 AM 23.3 20.8 16.5
$$
KSC099-101929-
/O.EXT.KICT.FL.W.0002.080410T2034Z-080413T1708Z/
/OSWK1.1.ER.080410T2034Z.080411T1200Z.080412T2308Z.NO/
229 AM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON.
* AT 1:00 AM THURSDAY THE ESTIMATED STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS AFTERNOON. THE
RIVER WILL CREST NEAR 19.3 FEET BY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 10.8 THU 1 AM 19.3 18.6 14.7
$$
JMC000
WGUS83 KICT 101350
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
850 AM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-110150-
/O.EXT.KICT.FL.W.0001.000000T0000Z-080412T0932Z/
/PPFK1.2.ER.080410T1512Z.080411T0000Z.080411T2132Z.NO/
850 AM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 19.2 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE
RIVER WILL CREST NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
PARSONS 21.0 19.2 THU 7 AM 23.7 15.7 11.9
$$
KSC099-110150-
/O.EXT.KICT.FL.W.0002.080411T0045Z-080413T0139Z/
/OSWK1.1.ER.080411T0045Z.080411T1800Z.080412T0739Z.NO/
850 AM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:18 AM THURSDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER
WILL CREST NEAR 19.7 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
OSWEGO 17.0 14.1 THU 7 AM 19.6 14.9 9.8
$$000
WGUS83 KICT 101844
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
144 PM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-110644-
/O.CON.KICT.FL.W.0001.000000T0000Z-080412T0932Z/
/PPFK1.2.ER.080410T1702Z.080411T0000Z.080411T2132Z.NO/
144 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM THURSDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 24.0 FEET
BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
PARSONS 21.0 21.2 THU 1 PM 23.7 15.7 11.9
$$
KSC099-110644-
/O.EXT.KICT.FL.W.0002.080410T1842Z-080413T0139Z/
/OSWK1.1.ER.080410T1800Z.080411T1800Z.080412T0739Z.NO/
144 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM THURSDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 19.7 FEET
BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
OSWEGO 17.0 17.0 THU 1 PM 19.6 14.9 9.8
$$000
WGUS83 KICT 102007
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
307 PM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-110807-
/O.EXT.KICT.FL.W.0001.000000T0000Z-080412T1030Z/
/PPFK1.2.ER.080410T1702Z.080411T0600Z.080411T2230Z.NO/
307 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM THURSDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.3 FEET
BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
PARSONS 21.0 21.4 THU 2 PM 23.2 17.3 12.6
$$
KSC099-110807-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0115Z/
/OSWK1.1.ER.080410T1800Z.080411T1800Z.080412T0715Z.NO/
307 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM THURSDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 18.9 FEET
BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
OSWEGO 17.0 17.0 THU 1 PM 18.8 15.5 10.4
$$000
WGUS83 KICT 110127
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT THU APR 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-111327-
/O.EXT.KICT.FL.W.0001.000000T0000Z-080412T1338Z/
/PPFK1.2.ER.080410T1702Z.080411T0600Z.080412T0138Z.NO/
827 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM THURSDAY THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.0 FEET
BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY EVENING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
PARSONS 21.0 22.1 THU 7 PM 22.9 18.4 12.5
$$
KSC099-111327-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0120Z/
/OSWK1.1.ER.080410T1800Z.080411T1200Z.080412T0720Z.NO/
827 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM THURSDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 19.2 FEET
BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
NEOSHO RIVER
OSWEGO 17.0 18.3 THU 6 PM 19.2 15.6 10.0
$$000
WGUS83 KICT 110722
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
222 AM CDT FRI APR 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-111922-
/O.EXT.KICT.FL.W.0001.000000T0000Z-080412T1200Z/
/PPFK1.2.ER.080410T1702Z.080411T1200Z.080412T0000Z.NO/
222 AM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM FRIDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.0 FEET
BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
EVENING.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IMMEDIATELY DOWNSTREAM OF HIGHWAY 160...REPORT
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
PARSONS 21.0 22.7 FRI 1 AM 16.9 11.8 10.2
$$
KSC099-111922-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0424Z/
/OSWK1.1.ER.080410T1800Z.080411T1200Z.080412T1024Z.NO/
222 AM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM THURSDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 19.1 FEET
BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
OSWEGO 17.0 18.3 THU 6 PM 16.6 9.9 8.5
$$
COX000
WGUS43 KICT 111359
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
859 AM CDT FRI APR 11 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-120159-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0813Z/
/OSWK1.2.ER.080410T1800Z.080411T1800Z.080412T1413Z.NO/
859 AM CDT FRI APR 11 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL LATE SATURDAY NIGHT.
* AT 6:50 AM FRIDAY THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY
MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
OSWEGO 17.0 19.8 FRI 07 AM 18.0 10.6 9.2
$$000
WGUS83 KICT 112033
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT FRI APR 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-120833-
/O.EXT.KICT.FL.W.0001.000000T0000Z-080412T0911Z/
/PPFK1.1.ER.080410T1702Z.080411T0900Z.080411T2111Z.NO/
333 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM FRIDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
PARSONS 21.0 21.4 FRI 2 PM 16.9 11.5 10.2
$$
KSC099-120833-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0715Z/
/OSWK1.2.ER.080410T1800Z.080411T1800Z.080412T1315Z.NO/
333 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM FRIDAY THE STAGE WAS 20.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
OSWEGO 17.0 20.2 FRI 1 PM 17.5 11.6 10.3
$$000
WGUS83 KICT 120208
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT FRI APR 11 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-120238-
/O.CAN.KICT.FL.W.0001.000000T0000Z-080412T0911Z/
/PPFK1.1.ER.080410T1702Z.080411T0900Z.080411T2017Z.NO/
908 PM CDT FRI APR 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 8:00 PM FRIDAY THE STAGE WAS 19.3 FEET AND FALLING.
* FELL BELOW FLOOD STAGE LATE FRIDAY AFTERNOON.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.3 FEET BY SUNDAY
MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
PARSONS 21.0 19.3 FRI 8 PM 15.4 10.3 9.3
$$
KSC099-121407-
/O.EXT.KICT.FL.W.0002.000000T0000Z-080413T0600Z/
/OSWK1.2.ER.080410T1800Z.080411T1800Z.080412T1200Z.NO/
908 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:20 PM FRIDAY THE STAGE WAS 20.2 FEET AND CRESTING.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...THE HIGHWAY LEADING NORTH ON THE LEFT BANK
FROM THE RIVER GAGE BRIDGE FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
NEOSHO RIVER
OSWEGO 17.0 20.2 FRI 6 PM 17.0 11.4 10.4
$$
CDB000
WGUS83 KICT 120917
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
417 AM CDT SAT APR 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-122117-
/O.CON.KICT.FL.W.0002.000000T0000Z-080413T0600Z/
/OSWK1.2.ER.080410T1800Z.080411T1800Z.080412T1200Z.NO/
417 AM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM SATURDAY THE ESTIMATED STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
NEOSHO RIVER
OSWEGO 17.0 20.2 FRI 6 PM 9.7 9.1 8.9
$$
COX000
WGUS83 KICT 121205
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
705 AM CDT SAT APR 12 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-121235-
/O.CAN.KICT.FL.W.0002.000000T0000Z-080413T0600Z/
/OSWK1.2.ER.080410T1800Z.080411T1800Z.080412T1000Z.NO/
705 AM CDT SAT APR 12 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 7:00 AM SATURDAY THE STAGE WAS 16.4 FEET.
* FELL BELOW FLOOD STAGE AT 5:00 AM SATURDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY SUNDAY
MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
NEOSHO RIVER
OSWEGO 17.0 16.4 SAT 7 AM 9.7 9.1 8.9
$$
COXWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:58 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 9, 6:58 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT WED APR 9 2008 .UPDATE... ALREADY MADE A FEW TWEAKS TO HOURLY GRIDS TO BETTER REFLECT GOING OBSERVATIONS. MAY REEVALUATE PROBABILITY OF PRECIPITATION DISTRIBUTION OVERNIGHT...AS LEAD SHORTWAVE APPEARS TO BE CLEARING OUT MOST OF THE PRECIPITATION TEMPORARILY. ANTICIPATE SOME DRIZZLE IN THE MOIST UPSLOPE FLOW OVERNIGHT. NEXT ROUND OF PRECIPITATION APPEARS TO BREAK OUT ROUGHLY 09-10 UTC. ALSO WILL BE LOOKING AT SURFACE WINDS LATER TONIGHT...WITH GUIDANCE SUGGEST SUSTAINED WINDS CLOSE TO 20 MILES PER HOUR IN BOTH IN THE WARM SECTOR AND IMMEDIATELY BEHIND COLD FRONT. -HOWERTON && .AVIATION... VERY DIFFICULT AVIATION FORECAST THIS PERIOD. CLOUDS MAY BRIEFLY IMPROVE EARLY THIS EVENING BEHIND PRECIPITATION. HOWEVER MOIST UPSLOPE FLOW SHOULD RESULT IN IFR/LIFR CEILINGS AND VISIBILITIES PRIOR TO ONSET OF NEXT ROUND OF PRECIPITATION. THE SECOND ROUND OF PRECIPITATION SHOULD QUICKLY MOVE ACROSS THE AREA BETWEEN 09-15 UTC WITH RAPID CLEARING IN WARM SECTOR AS WARMFRONT LIFTS NORTH. WIND DIRECTION/SPEED ESPECIALLY DIFFICULT AT KHUT WHERE CURRENT FORECAST PUTS SURFACE LOW TRACKING OVER THAT LOCATION. OPTED NOT TO MENTION ISOLATED THUNDERSTORM CHANCES ALONG COLD FRONT DURING THE AFTERNOON FOR NOW. WILL SEE IF ITS FEASIBLE TO FORECAST TIMING/LOCATION OF THESE FOR 0600 UTC TAFS. -HOWERTON && .PREV DISCUSSION... /ISSUED 353 PM CDT WED APR 9 2008/ DISCUSSION... FORECAST HIGHLIGHT: EXPANSION OF FLOOD WATCH TO INCLUDE ALL AREAS ALONG & SE OF TURNPIKE FROM 7 PM THIS EVENING TO 7 PM THU EVENING. TONIGHT-THU NIGHT: LATE THIS AFTERNOON...WIDESPREAD SHRA/EMBEDDED TSRA COVERING MOST OF OK CONTINUE TO EXPAND N/NE ACROSS SW & SC KS. INSTABILITY VERY LIMITED OVER KS SO MINIMAL SEVERE POTENTIAL EXISTS ACROSS SC & SE KS. HOWEVER FLOOD POTENTIAL CONTINUES TO INCREASE...ESPECIALLY OVER AREAS GENERALLY ALONG & SE OF TURNPIKE...WHERE DEEPENING MOISTURE COUPLED WITH INCREASING MID TO UPR DIFFLUENCE TO RESULT IN WIDESPREAD +RA FOR THESE AREAS. PRECIPIT- ABLE WATERS OF 1.15-1.25 INCHES WILL RESIDE OVER THESE AREAS FOR MOST OF THESE PERIODS...ESPECIALLY THIS EVENING & THU. COUPLED WITH ONE & THREE HOUR FLASH FLOOD GUIDANCES OF GENERALLY 1.7 & 2.2 INCHES RESPECTIVELY HAVE EXPANDED THE FLOOD WATCH N/NW THATLL NOW INCLUDE SUMNER...SEDGWICK & HARVEY COUNTIES FROM 7 PM THIS EVENING TO 7 PM THU. AS DEEP UPPER-DECK TROF...POSITIONED OVER FAR DESERT SW THIS AFTERNOON...MOVES E...THEN NE OVER NM UPR DIFFLUENCE WILL INCREASE. DOWNSTAIRS WARM FRONT...POSITIONED ALONG & N OF ERN RED RIVER LATE THIS AFTERNOON...WILL SURGE N ACROSS ERN OK & ERN KS THU MORNING. AS RESULT...GREATEST INSTABILITY ON THU TARGETS SE KS WHERE +RA & SEVERE TSRA POTENTIAL WILL BE GREATEST. WITH RAINFALLS OF 2-3 INCHES LIKELY...SIGNIFICANT RISES ON AREA RIVERS SUCH AS THE NEOSHO & VERDIGRIS...ARE TO BE EXPECTED. AS THE SFC-850MB LOW LIFTS DUE N OVER ERN KSTHU AFTERNOON & EVENING...PRONOUNCED COLD ADVECTION ENSUES ESPECIALLY OVER W & NW KS. WITH TEMPS PLUNGING INTO THE MID 30S ACROSS C KS HAVE OPTED MENTION RA/SN MIXTURE FOR ALL OF C KS LATE THU NIGHT. FRI-SUNDAY: BLUSTERLY WEATHER SLATED ALL AREAS AS AFORE-MENTIONED & INTENSE LOW PRESSURE LIFTS N/NE TOWARD WRN GREAT LAKES. NW GRADIENT OVER KS TO BE FAIRLY TIGHT...AS SUCH BRISK NWLY WINDS TO PREVAIL OVER ALL OF FORECAST AREA FRI & SAT. NEXT WEEK: QUIET WEATHER SLATED ALL AREAS MON-WED NIGHT AS BROAD DEAMPLIFYING MID TO UPR RIDGE MOVES E ACROSS THE CENTRAL THIRD OF U.S. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 49 59 38 54 / 100 90 30 10 HUTCHINSON 47 55 36 52 / 100 100 40 10 NEWTON 47 58 37 51 / 100 100 40 10 ELDORADO 49 62 39 52 / 100 90 30 10 WINFIELD-KWLD 50 63 40 57 / 100 90 30 10 RUSSELL 40 47 33 49 / 100 90 50 20 GREAT BEND 42 49 33 50 / 100 90 50 20 SALINA 46 52 35 49 / 100 100 50 20 MCPHERSON 46 54 36 50 / 100 100 50 20 COFFEYVILLE 54 70 43 57 / 100 70 20 10 CHANUTE 51 68 42 53 / 100 90 30 10 IOLA 51 68 41 52 / 100 90 30 10 PARSONS-KPPF 52 69 43 55 / 100 80 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR KSZ052-053-068>072-083- 092>096-098>100. &&
Hazardous weather outlook, Apr 9, 5:20 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 520 PM CDT WED APR 9 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 520 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL SPREAD NORTH AND NORTHEAST ACROSS THE AREA. VERY HEAVY RAINS ARE LIKELY...ESPECIALLY OVER AREAS ALONG AND SOUTHEAST OF THE TURNPIKE WHERE A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST FLOOD WATCH FOR DETAILS. SMALL HAIL IS ALSO POSSIBLE...ESPECIALLY OVER SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ON THURSDAY OVER PRIMARILY SOUTHEAST KANSAS...WHERE QUARTER-SIZED HAIL AND 60 MPH WINDS ARE POSSIBLE. IN ADDITION...VERY HEAVY RAINS ARE LIKELY FOR AREAS ALONG...AND SOUTHEAST...OF THE TURNPIKE WHERE A FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE LATEST FLOOD WATCH FOR DETAILS. A FEW THUNDERSTORMS MAY LINGER OVER SOUTHEAST KANSAS EARLY THURSDAY EVENING...BUT SHOULD BE NEITHER STRONG NOR SEVERE. LATE THURSDAY NIGHT...THERE IS A CHANCE OF A RAIN SNOW MIXTURE OVER CENTRAL KANSAS...BUT NO ACCUMULATION IS ANTICIPATED. ON FRIDAY...A HIGH RANGELAND FIRE DANGER IS POSSIBLE IN MOST AREAS AS BRISK NORTHWEST WINDS SPREAD ACROSS KANSAS. LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...TEMPERATURES WILL APPROACH FREEZING IN MOST AREAS...ESPECIALLY CENTRAL KANSAS. THOSE WITH SENSITIVE PLANTS SHOULD LISTEN CLOSELY FOR LATER FORECASTS... ESPECIALLY THOSE ISSUED FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Apr 9, 9:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLOOD 4 W CHERRYVALE 37.27N 95.62W
04/09/2008 MONTGOMERY KS LAW ENFORCEMENT
WATER OVER COUNTY ROAD 5000.
&&
LFWLocal storm report, Apr 9, 9:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 4 N FREDONIA 37.59N 95.82W
04/09/2008 WILSON KS LAW ENFORCEMENT
WATER OVER INMAN ROAD.
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:03 PM CDT | River Flood Warning | ICT | Labette, Neosho | 47 hr |
| Apr 10, 3:18 AM CDT | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 9 more | 17 hr |
| Apr 10, 3:22 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 8 more | 11 hr |
| Apr 10, 3:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 56 min |
| Apr 10, 4:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 23 min |
| Apr 10, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 35 min |
| Apr 10, 5:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 23 min |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.